[ { "catentry_id" : "107802", "Attributes" : { }, "offerPrice": "£3.99", "listPrice": "£3.99", "ItemImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/3590791.jpg", "ItemImage467" : "/wcsstore/ExtendedSitesCatalogAssetStore/3590791.jpg", "ItemThumbnailImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/3590791.jpg" } ]

Contact Non Drowsy Dual Relief Tablets x 18

Contact Non Drowsy Dual Relief Tablets x 18

*Order this product by 6pm for Next Day Click & Collect
More products in this offer
[ { "catentry_id":"107802", "status":"Available" } ]
In stock
Out of Stock
[ { "catentry_id":"107802", "status":"Available" } ]

Prescription or Pharmacy Only Medicine cannot be ordered by telephone. Please order online or visit your local LloydsPharmacy store

Contac Non Drowsy Dual Relief tablets provide relief from the symptoms of colds and flu including nasal congestion, sinus pain, pressure and congestion, headaches, fever, sore throat, aches and pains.


Formula with paracetamol
Clears nasal and sinus congestion
Relieves headache and pain



For Oral Use.
Adults, including the elderly and children 12 years and over:
Two tablets every four hours as required.
Do not take more frequently than every four hours.
Do not take more than six tablets in any 24 hour period.
Do not give to children under 12 years old.
WARNING. Do not exceed the stated dose.

DO NOT TAKE With any other products for the relief of colds, congestion or hay fever.

Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

CONSULT YOUR DOCTOR Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant or breast feeding. If symptoms persist or worsen. For professional advice on medicines consult your pharmacist.

Each Tablet contains the Active Ingredients Paracetamol 500 mg and Pseudoephedrine Hydrochloride 30 mg
Standard Delivery
Free on Orders over £35 (£2.95 for orders under £35) -
3-5 days. Standard Delivery for Betterlife products is 7-10 days.
Please note: we will provide a doorstep delivery service only, therefore our courier will not be able to bring the item into your property. If you think you may need assistance with large sized orders (E.g., riser recliners) opt for our Betterlife Installation Service.
Next Day Delivery
£5.99 - Next Working Day (excluding Saturday) on orders placed by 8pm or following Working Day on orders placed after 8pm.
Click & Collect
Free - Next Day delivery on orders placed by 8pm Monday – Friday
Orders placed Saturday – Sunday will be delivered on Tuesday. (Exclusions apply) Find out more
Private prescription medicines are sent by Royal Mail Special Delivery free of charge (all private prescription items have a minimum order value of £5.00).
NHS prescription medicines are sent by Royal Mail Signed
For Delivery free of charge. (normal delivery charges will apply for non-prescription items in the same basket)
Betterlife Installation Service
This delivery option is available for £65 and will be offered to you after completing your order online. Deliveries usually take 7-10 working days however we will always confirm the
delivery 72 hours in advance. Find out more
If you're not completely satisfied with your order, you can return it within 14 days. (Exclusions apply) Find out more
  • Click and Collect (FREE) Collect from over 1500 LloydsPharmacy stores.
  • Deliver to UK address (FREE on orders over £35) Including Isle of Man and Channel Islands. Free delivery on prescriptions.